Skip to Content

Can I take Garcenia Cambogia while on Coumadin?

Answers (1)

28 Oct 2013

It shouldn't effect the coumadin. That being said you should not take any supplements without talking to the dr prescribing the coumadin.

constancececil 23 Nov 2013

"Shouldn't"? Show me the evidence, please. I'm interested in the product, but am keeping my distance for the moment.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Could recent hairloss be a side effect of using coumadin? Can I be pregnant & still take coumadin?

Everything I have read states you may not take coumadin while you are pregnant, there are many risks. My question is what if I have to take coumadin ...

2 answers 9 Feb 2010

What time of the day can I take my coumadin?

I've been taking coumadin for about 18 years and was originally told to take it at 4 pm. I also take a baby aspirin every morning. Does it ...

3 answers 15 Feb 2010

Can it cause hair loss?

Are there dangers to being put on coumadin by a pulmonologist and then going to a homeopathic Dr. and them reducing coumadin levels and putting you ...

3 answers 23 Jul 2010

Hi, how do I raise my coumadin level? (or what raises coumadin blood level?)?

have had several tia-s recently. on c less than 1 month, my lab results were 1.4,1.6, and yesterday 1.5. doctor is increasing coumadin to 4mg. effect ...

2 answers 11 Jun 2013

Are there any folks that have heard of Garcinia Cambogia?

Has anyone heard of or used Garcinia Cambogia? Is it safe, expensive and where to get it? It is supposed to be good for belly fat and weight loss.

1 answer 17 Aug 2013